# SDR CA021223001

- Difficulty date: December 21, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Lkheed 382G
- Aircraft time: 31,584 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6120 · Propeller Controlling System
- Part: Housing
- Part number: 582855
- Condition: Failed
- Location: Prop Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) ON DESCENT 175 MILES SOUTH OF YZF NR 3 ENGINE RPM DROPPED BELOW 98 PERCENT WITH FLUCTUATION 0.5 PERCENT OUTSIDE LIMITS. WITH ADVANCE OF NR 3 THROTTLE FOR PITCH LOCK CHECK RPM DECAYED. ENGINE PUT TO BED. PROPELLOR VALVE HOUSING DETERMINED TO BE FAULTY, UNIT REPLACED GROUND RUN FOR PITCHLOCK CHECK CARRIED OUT, SYSTEM SERVICEABLE.
